IJPAM: Volume 54, No. 1 (2009)

WEAK AND STRONG CONVERGENCE THEOREMS FOR
COMMON FIXED POINTS OF RELATIVELY
ASYMPTOTICALLY NONEXPANSIVE MAPPINGS

D.R. Sahu$^1$, T.M. Karade$^2$, A.M. Tripathi$^3$, Sajid Anwar$^4$
$^{1,3}$Department of Mathematics
Banaras Hindu University
Varanasi, 221005, INDIA
$^1$e-mail: [email protected]
$^2$Department of Mathematics
RTM Nagpur University
Nagpur, INDIA
$^4$Anjuman College of Engineering and Technology
Mangalwari Bazar Road, Sadar, Nagpur, 440001, INDIA
e-mail: [email protected]


Abstract.In this paper, we prove weak and strong convergence theorems for the modified Mann type iteration process to fixed points of relatively asymptotically nonexpansive mappings. Our results improve various celebrated results of fixed point theory in the context of relatively asymptotically nonexpansive mappings.

Received: April 30, 2009

AMS Subject Classification: 37C25

Key Words and Phrases: Mann type iteration process, weak and strong convergence theorems, fixed point theory

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 54
Issue: 1